On values of affinity level for almost all Boolean functions
Prikladnaâ diskretnaâ matematika, no. 3 (2010), pp. 17-21 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In the current paper, we consider asymptotic form of values of one parameter of Boolean functions, namely affinity level (generalized affinity level). We prove that asymptotically (with $n\to\infty$) values of affinity level (generalized affinity level) for almost all Boolean functions are all in the segment $[n-\log_2n,n-\log_2n+1]$.
Keywords: affinity level, generalized affinity level, Boolean equations, cryptography.
@article{PDM_2010_3_a1,
     author = {O. A. Logachev},
     title = {On values of affinity level for almost all {Boolean} functions},
     journal = {Prikladna\^a diskretna\^a matematika},
     pages = {17--21},
     year = {2010},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/PDM_2010_3_a1/}
}
TY  - JOUR
AU  - O. A. Logachev
TI  - On values of affinity level for almost all Boolean functions
JO  - Prikladnaâ diskretnaâ matematika
PY  - 2010
SP  - 17
EP  - 21
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/PDM_2010_3_a1/
LA  - ru
ID  - PDM_2010_3_a1
ER  - 
%0 Journal Article
%A O. A. Logachev
%T On values of affinity level for almost all Boolean functions
%J Prikladnaâ diskretnaâ matematika
%D 2010
%P 17-21
%N 3
%U http://geodesic.mathdoc.fr/item/PDM_2010_3_a1/
%G ru
%F PDM_2010_3_a1
O. A. Logachev. On values of affinity level for almost all Boolean functions. Prikladnaâ diskretnaâ matematika, no. 3 (2010), pp. 17-21. http://geodesic.mathdoc.fr/item/PDM_2010_3_a1/

[1] Logachev O. A., Salnikov A. A., Yaschenko V. V., “Korrelyatsionnaya immunnost i realnaya sekretnost”, Matematika i bezopasnost informatsionnykh tekhnologii, MTsNMO, M., 2004, 165–170

[2] Logachev O. A., Salnikov A. A., Yaschenko V. V., “Kombiniruyuschie $k$-affinnye funktsii”, Matematika i bezopasnost informatsionnykh tekhnologii, MTsNMO, M., 2004, 176–178

[3] Buryakov M. L., Logachev O. A., “O raspredelenii urovnya affinnosti na mnozhestve bulevykh funktsii”, Matematika i bezopasnost informatsionnykh tekhnologii, MTsNMO, M., 2005, 141–146

[4] Buryakov M. L., Logachev O. A., “Ob urovne affinnosti bulevykh funktsii”, Diskretnaya matematika, 17:4 (2005), 98–107 | MR | Zbl

[5] Logachev O. A., “Nizhnyaya otsenka urovnya affinnosti dlya pochti vsekh bulevykh funktsii”, Diskretnaya matematika, 20:4 (2008), 85–88 | MR | Zbl

[6] Buryakov M. L., “Asimptoticheskie otsenki urovnya affinnosti dlya pochti vsekh bulevykh funktsii”, Diskretnaya matematika, 20:3 (2008), 73–79 | MR | Zbl

[7] Buryakov M. L., Algebraicheskie, kombinatornye i kriptograficheskie svoistva parametrov affinnykh ogranichenii bulevykh funktsii, Dis. $\dots$ kand. fiz.-mat. nauk, M., 2007

[8] Logachev O. A., Salnikov A. A., Yaschenko V. V., Bulevy funktsii v teorii kodirovaniya i kriptologii, MTsNMO, M., 2004